Vol. 32, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On automorphisms of separable algebras. II

Frank Rimi DeMeyer

Vol. 32 (1970), No. 3, 621–631
Abstract

A Galois theory for separable projective algebras over a class of commutative rings more general than Von Neumann regular rings with includes the full group of algebra automorphisms is presented. Fundamental facts concerning the group of units and the automorphisms of these algebras are also given.

Mathematical Subject Classification
Primary: 16.70
Milestones
Received: 9 April 1969
Published: 1 March 1970
Authors
Frank Rimi DeMeyer